# SDR QXEA2014031400225

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,559 hours, 17,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED FWD EMERGENCY LIGHT SWITCH GREEN LIGHTS ARE INOPERATIVE.  REPLACED LAMPS.  SWITCH ILLUMINATED NORMALLY.  RETURNED TO SERVICE.
